# SDR TWAA0001207

- Difficulty date: January 15, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N110HM
- Make and model: Doug DC-9-83
- Aircraft serial: 49787
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 168 - 200
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, FOUND CORROSION ON FLOOR PANEL SUPPORT BETWEEN STA 168 AND 200, RBL 53 IN TO RBL 56 IN.  REPLACED FLOOR SUPPORT FABRICATED NEW FLOOR SUPPORT PER SAMPLE AND PER SPM 6-70-01, PARA 4 PAGE 2 AND 3.  FOR MATERIAL ID SRM 53-41-1 PAGE 27 AND 29.
